Oklahoma, 2011

Drought in Oklahoma, July 1 to 31, 2011

July 1 to 31, 2011 · NWS OUN · 48 events in 48 counties and zones

The lack of beneficial rainfall, combined with extreme high temperatures continued the drought that had plagued Oklahoma for several months. July 2011 was officially the hottest month on record locally and nationally.

Where it happened

Every event with a place to put it; 48 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
48

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

The lack of beneficial rainfall, combined with extreme high temperatures continued the drought that had plagued Oklahoma for several months. July 2011 was officially the hottest month on record locally and nationally. High temperatures were over 100 degrees for almost the entire month. Rainfall totals, especially for those over western and southern Oklahoma were little more than a trace. The dry vegetation contributed to several grass fires. Some municipalities had restricted water use, as water levels in area lakes have dropped to very low levels.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 30, 9:52 PM CST, 2 hours 8 minutes earlier.

Area forecast discussion, Jun 30, 9:52 PM CST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1052 PM CDT THU JUN 30 2011

.AVIATION...
01/06Z TAFS...VFR CONDITIONS WILL PREVAIL THROUGH FORECAST PERIOD
WITH GUSTY SOUTH WINDS 14Z TO 00Z.

&&

.DISCUSSION...
UPDATED THE PACKAGE A FEW HOURS AGO AFTER THE STORMS DISSIPATED TO
REMOVE THE STORM CHANCES AND TO GO WITH CLEAR SKIES OVER MOST OF
THE FORECAST AREA. OTHERWISE THE PACKAGE LOOKS TO BE IN GOOD SHAPE.

&&

.PREV DISCUSSION... /ISSUED 620 PM CDT THU JUN 30 2011/

AVIATION...
01/00Z TAFS...VFR CONDITIONS WILL PREVAIL WITH ANY TSRA WELL EAST
AND SOUTH OF TERMINALS.

DISCUSSION...
MID AND UPPER LEVEL RIDGE WILL PERSIST OVER THE REGION INTO NEXT
WEEK LEADING TO PERSISTENT HOT TEMPERATURES. DEWPOINTS WILL DECREASE
SOME OVER THE NEXT FEW DAYS HOLDING HEAT INDEX VALUES BELOW 105.
HOWEVER... ACTUAL TEMPERATURE READINGS IN THE TRIPLE DIGITS WILL
OCCUR AT MANY LOCATIONS ACROSS THE FA. OVERNIGHT LOWS WILL ALSO
REMAIN RATHER WARM THROUGH THE HOLIDAY WEEKEND INTO NEXT WEEK. LOW
LEVEL MOISTURE IS EXPECTED TO SLOWLY INCREASE EARLY NEXT WEEK WHICH
COULD INCREASE THE HEAT INDEX VALUES. OVERALL... HEAT WILL CONTINUE
TO BE THE STORY THROUGHOUT THE FORECAST PERIOD AND THE AFFECTS IT
HAS ON PEOPLE/PETS AND WILL CONT TO MONITOR FOR THE NEED FOR ANY
HEAT ADVISORIES... ESPECIALLY WITH THE ONCOMING HOLIDAY WEEKEND.

HOT AND DRY TEMPERATURES WILL ALSO ELEVATE THE WILDFIRE POTENTIAL
OVER THE NEXT COUPLE OF DAYS. HOWEVER... WIND SPEEDS ARE EXPECTED TO
REMAIN LIGHT ENOUGH TO REMAIN BELOW RED FLAG WARNING CRITERIA. THE
BEST OPPORTUNITY FOR A RED FLAG WARNING... OTHER THAN TODAY'S... MAY
BE IN NORTHWEST OKLAHOMA FRIDAY AFTERNOON IF WIND SPEEDS ARE
STRONGER THAN CURRENTLY EXPECTING.

ONLY A FEW OPPORTUNITIES FOR MAYBE SOME RAIN THROUGHOUT THE FORECAST
PERIOD. AN ISOLATED STORM OR TWO MAY DEVELOP THIS AFTN/EVENING IN SE
OK WHERE A DECENT CU FIELD HAS DEVELOPED AND TERRAIN/HEATING MAY
PROVIDE ENOUGH LIFT OF THE BETTER MOISTURE IN THE AREA FOR STORMS.
CHANCES ARE VERY LOW. AS SHORTWAVE LIFTS NORTHEAST INTO THE
CENTRAL/NORTHERN PLAINS TONIGHT AND FRIDAY. THIS WAVE WILL DRAG A
COLD FRONT SOUTH ACROSS KANSAS. THIS FRONT AND/OR OUTFLOW BOUNDARIES
MAY MOVE INTO NORTHERN PORTIONS OF FA WHICH MAY PROVIDE A FOCUS FOR
STORM DEVELOPMENT. HOWEVER... CURRENT THOUGHTS ARE THAT FRONT WILL
REMAIN NORTH SO NO PRECIP CHANCES AT THIS TIME. AFTN/EVENING STORMS
IN THE SE MAY BE POSSIBLE INTO THE WEEKEND. WITH THE SHIFTS IN THE
HIGH PRESSURE CENTER... A FEW WEAK EASTERLY WAVES MAY ALSO AFFECT SE
PORTIONS OF THE FA EARLY NEXT WEEK AIDING IN STORM DEVELOPMENT.
MODELS SHOW HIGH PRESSURE CENTER BUILDING INTO WESTERN U.S. TOWARDS
THE MIDDLE OF NEXT WEEK WHICH MAY BRING A CHANCE OF STORMS TO PARTS
OF THE AREA TOWARDS THE END OF NEXT WEEK IN THE NW FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  78 100  76 100 /   0   0   0   0
HOBART OK         77 104  79 103 /   0   0   0   0
WICHITA FALLS TX  79 105  79 105 /   0   0   0   0
GAGE OK           72 102  73 101 /   0  10  10   0
PONCA CITY OK     79 100  78 100 /   0   0  10   0
DURANT OK         76  99  79 100 /  10  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

01/01
Hazardous weather outlook, Jun 30, 9:01 PM CST, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1001 PM CDT THU JUN 30 2011

OKZ004>048-050>052-TXZ083>090-011000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1001 PM CDT THU JUN 30 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.

DISCUSSION...
THE SCATTERED THUNDERSTORMS THAT DEVELOPED THURSDAY AFTERNOON IN
EASTERN OKLAHOMA HAVE DISSIPATED AS THE ATMOSPHERE STABILIZES AFTER
SUNSET. THE CHANCE OF STORMS THROUGH THE OVERNIGHT HOURS IS LOW.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY JUL 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...LESS THAN 10 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.

OTHER HAZARDOUS WEATHER...
HOT WEATHER WILL PERSIST THROUGH AT LEAST THE MIDDLE OF NEXT WEEK.
HEAT INDICES WILL GENERALLY RANGE BETWEEN 100 AND 105 DEGREES. USE
CAUTION TO AVOID HEAT STRESS... AND MONITOR INFORMATION FROM THE
NATIONAL WEATHER SERVICE AND PUBLIC OFFICIALS.

EXCEPTIONAL DROUGHT CONDITIONS ACROSS WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS WILL CONTINUE TO ELEVATE THE RISK OF WILDFIRES EACH
AFTERNOON.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM FRIDAY.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

48 drought. Local standard time, as filed.

Drought, Harper

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Harper forecast zone
Reported by
Other Federal Agency
Coordinates
36.789, -99.667 (the zone’s center; the record gives no point)

D4 drought status continued through the month.

Drought, Ellis

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Ellis forecast zone
Reported by
Other Federal Agency
Coordinates
36.218, -99.755 (the zone’s center; the record gives no point)

D4 drought status continued through the month.

Drought, Roger Mills

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Roger Mills forecast zone
Reported by
Other Federal Agency
Coordinates
35.688, -99.696 (the zone’s center; the record gives no point)

D4 drought status continued through the month.

Drought, Beckham

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Beckham forecast zone
Reported by
Other Federal Agency
Coordinates
35.269, -99.682 (the zone’s center; the record gives no point)

D4 drought status continued through the month.

Drought, Greer

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Greer forecast zone
Reported by
Other Federal Agency
Coordinates
34.936, -99.561 (the zone’s center; the record gives no point)

D4 drought status continued through the month.

Drought, Harmon

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Harmon forecast zone
Reported by
Other Federal Agency
Coordinates
34.744, -99.846 (the zone’s center; the record gives no point)

D4 drought status continued through the month.

Drought, Woods

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Woods forecast zone
Reported by
Other Federal Agency
Coordinates
36.767, -98.865 (the zone’s center; the record gives no point)

D4 drought status continued through the month.

Drought, Woodward

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Woodward forecast zone
Reported by
Other Federal Agency
Coordinates
36.423, -99.265 (the zone’s center; the record gives no point)

D4 drought status continued through the month.

Drought, Dewey

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Dewey forecast zone
Reported by
Other Federal Agency
Coordinates
35.988, -99.008 (the zone’s center; the record gives no point)

D4 drought status continued through the month.

Drought, Custer

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Custer forecast zone
Reported by
Other Federal Agency
Coordinates
35.639, -99.001 (the zone’s center; the record gives no point)

D4 drought status continued through the month.

Drought, Washita

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Washita forecast zone
Reported by
Other Federal Agency
Coordinates
35.290, -98.992 (the zone’s center; the record gives no point)

D4 drought status continued through the month.

Drought, Kiowa

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Kiowa forecast zone
Reported by
Other Federal Agency
Coordinates
34.916, -98.981 (the zone’s center; the record gives no point)

D4 drought status continued through the month.

Drought, Jackson

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Jackson forecast zone
Reported by
Other Federal Agency
Coordinates
34.588, -99.415 (the zone’s center; the record gives no point)

D4 drought status continued through the month.

Drought, Tillman

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Tillman forecast zone
Reported by
Other Federal Agency
Coordinates
34.373, -98.924 (the zone’s center; the record gives no point)

D4 drought status continued through the month.

Drought, Alfalfa

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Alfalfa forecast zone
Reported by
Other Federal Agency
Coordinates
36.731, -98.324 (the zone’s center; the record gives no point)

D4 drought status continued through the month.

Drought, Major

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Major forecast zone
Reported by
Other Federal Agency
Coordinates
36.312, -98.536 (the zone’s center; the record gives no point)

D4 drought status continued through the month.

Drought, Blaine

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Blaine forecast zone
Reported by
Other Federal Agency
Coordinates
35.875, -98.433 (the zone’s center; the record gives no point)

D4 drought status continued through the month.

Drought, Comanche

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Comanche forecast zone
Reported by
Other Federal Agency
Coordinates
34.662, -98.472 (the zone’s center; the record gives no point)

D4 drought status continued through the month.

Drought, Cotton

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Cotton forecast zone
Reported by
Other Federal Agency
Coordinates
34.290, -98.372 (the zone’s center; the record gives no point)

D4 drought status continued through the month.

Drought, Jefferson

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Jefferson forecast zone
Reported by
Other Federal Agency
Coordinates
34.111, -97.836 (the zone’s center; the record gives no point)

D4 drought status continued through the month.

Drought, Stephens

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Stephens forecast zone
Reported by
Other Federal Agency
Coordinates
34.486, -97.851 (the zone’s center; the record gives no point)

D4 drought status continued through the month.

Drought, Grant

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Grant forecast zone
Reported by
Other Federal Agency
Coordinates
36.796, -97.786 (the zone’s center; the record gives no point)

D4 drought status began July 12th and continued through the rest of the month.

Drought, Kingfisher

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Kingfisher forecast zone
Reported by
Other Federal Agency
Coordinates
35.945, -97.942 (the zone’s center; the record gives no point)

D4 drought status began July 12th and continued through the rest of the month.

Drought, Canadian

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Canadian forecast zone
Reported by
Other Federal Agency
Coordinates
35.542, -97.982 (the zone’s center; the record gives no point)

D4 drought status began July 12th and continued through the rest of the month.

Drought, Caddo

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Caddo forecast zone
Reported by
Other Federal Agency
Coordinates
35.174, -98.375 (the zone’s center; the record gives no point)

D4 drought status began July 12th and continued through the rest of the month.

Drought, Grady

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Grady forecast zone
Reported by
Other Federal Agency
Coordinates
35.017, -97.884 (the zone’s center; the record gives no point)

D4 drought status began July 12th and continued through the rest of the month.

Drought, McClain

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
McClain forecast zone
Reported by
Other Federal Agency
Coordinates
35.009, -97.444 (the zone’s center; the record gives no point)

D4 drought status began July 12th and continued through the rest of the month.

Drought, Pottawatomie

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Pottawatomie forecast zone
Reported by
Other Federal Agency
Coordinates
35.207, -96.948 (the zone’s center; the record gives no point)

D4 drought status began July 12th and continued through the rest of the month.

Drought, Hughes

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Hughes forecast zone
Reported by
Other Federal Agency
Coordinates
35.048, -96.250 (the zone’s center; the record gives no point)

D4 drought status began July 12th and continued through the rest of the month.

Drought, Garvin

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Garvin forecast zone
Reported by
Other Federal Agency
Coordinates
34.705, -97.309 (the zone’s center; the record gives no point)

D4 drought status began July 12th and continued through the rest of the month.

Drought, Murray

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Murray forecast zone
Reported by
Other Federal Agency
Coordinates
34.482, -97.068 (the zone’s center; the record gives no point)

D4 drought status began July 12th and continued through the rest of the month.

Drought, Carter

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Carter forecast zone
Reported by
Other Federal Agency
Coordinates
34.251, -97.286 (the zone’s center; the record gives no point)

D4 drought status began July 12th and continued through the rest of the month.

Drought, Love

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Love forecast zone
Reported by
Other Federal Agency
Coordinates
33.950, -97.244 (the zone’s center; the record gives no point)

D4 drought status began July 12th and continued through the rest of the month.

Drought, Logan

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Logan forecast zone
Reported by
Other Federal Agency
Coordinates
35.919, -97.443 (the zone’s center; the record gives no point)

D4 drought status began July 26th and continued through the rest of the month.

Drought, Oklahoma

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Oklahoma forecast zone
Reported by
Other Federal Agency
Coordinates
35.552, -97.407 (the zone’s center; the record gives no point)

D4 drought status began July 26th and continued through the rest of the month.

Drought, Cleveland

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Cleveland forecast zone
Reported by
Other Federal Agency
Coordinates
35.203, -97.326 (the zone’s center; the record gives no point)

D4 drought status began July 26th and continued through the rest of the month.

Drought, Lincoln

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Lincoln forecast zone
Reported by
Other Federal Agency
Coordinates
35.703, -96.881 (the zone’s center; the record gives no point)

D4 drought status began July 26th and continued through the rest of the month.

Drought, Pontotoc

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Pontotoc forecast zone
Reported by
Other Federal Agency
Coordinates
34.728, -96.684 (the zone’s center; the record gives no point)

D4 drought status began July 26th and continued through the rest of the month.

Drought, Kay

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Kay forecast zone
Reported by
Other Federal Agency
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

D2 drought on July 12th worsened to D3 status by July 26th and continued through the rest of the month.

Drought, Noble

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Noble forecast zone
Reported by
Other Federal Agency
Coordinates
36.389, -97.230 (the zone’s center; the record gives no point)

D2 drought on July 12th worsened to D3 status by July 26th and continued through the rest of the month.

Drought, Payne

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Payne forecast zone
Reported by
Other Federal Agency
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

D2 drought on July 12th worsened to D3 status by July 26th and continued through the rest of the month.

Drought, Coal

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Coal forecast zone
Reported by
Other Federal Agency
Coordinates
34.588, -96.298 (the zone’s center; the record gives no point)

D2 drought at the beginning of the month worsened to D3 status by July 12th and continued through the rest of the month.

Drought, Johnston

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Johnston forecast zone
Reported by
Other Federal Agency
Coordinates
34.317, -96.661 (the zone’s center; the record gives no point)

D2 drought at the beginning of the month worsened to D3 status by July 12th and continued through the rest of the month.

Drought, Marshall

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Marshall forecast zone
Reported by
Other Federal Agency
Coordinates
34.025, -96.769 (the zone’s center; the record gives no point)

D2 drought at the beginning of the month worsened to D3 status by July 12th and continued through the rest of the month.

Drought, Atoka

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Atoka forecast zone
Reported by
Other Federal Agency
Coordinates
34.374, -96.038 (the zone’s center; the record gives no point)

D2 drought at the beginning of the month worsened to D3 status by July 12th and continued through the rest of the month.

Drought, Bryan

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Bryan forecast zone
Reported by
Other Federal Agency
Coordinates
33.962, -96.260 (the zone’s center; the record gives no point)

D2 drought continued through the month.

Drought, Garfield

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Garfield forecast zone
Reported by
Other Federal Agency
Coordinates
36.379, -97.783 (the zone’s center; the record gives no point)

D2 drought on July 12th worsened to D3 status by July 26th and continued through the rest of the month.

Drought, Seminole

When
July 1, 12:00 AM CST to July 31, 11:59 PM CST
Where
Seminole forecast zone
Reported by
Other Federal Agency
Coordinates
35.168, -96.615 (the zone’s center; the record gives no point)

D4 drought status began July 12th and continued through the rest of the month.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2011Every state in 2011This day in weather historyWarnings in Oklahoma, July 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 338025, 338026, 338027, 338028, 338029, 338030, 338031, 338032, 338033, 338034, 338035, 338036, 338037, 338038, 338040, 338041, 338042, 338046, 338048, 338049, 338052, 338060, 338063, 338064, 338067, 338073, 338074, 338075, 338076, 338077, 338078, 338079, 338080, 338083, 338085, 338086, 338088, 338089, 338094, 338097, and more.